Foreign Travel Advice - UK

Combined paracetamol and ibuprofen medicine approved for general sale

Nuromol, a medicine that contains 200mg of ibuprofen and 500mg of paracetamol per tablet will become available without the need to visit a pharmacy

Read the original advice at Foreign Travel Advice (UK)

Related Articles

Back to top button
Close